# SDR SWAA2022033179742

- Difficulty date: March 2, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 24 BS 420+5; BS 440+14; BS 460+10; BS 460+10; BS 460+14; BS 500+10; BS 500+14; BS 500+18. / [01] REMOVED CORROSION FWD CARGO BAY TO SIDEWALL SUPPORT AT LBL 24 BS 420+5;TO BS 500+18;IAW SRM 51-10-02; PARAGRAPH 15;EVALUATED ALL REWORKED AREAS;THE DEPPEST AREA BS 420+5 LBL 24;DIMENSION L=1' X W=.8' X DEPTH=.9' ORIGINAL THICKNESS 0.040' REMAINING THICKNESS 0.031' ;FOUND TO BE DAMAGE OUT LIMITS IAW SRM 53-00-53-1A-2 ALLOWAB LE DAMAGE 2 FIG#103 DEATIL 'E' TOOL USED MICROMETER ID ATS499 S/N UNKNOWN DATE 2022.[04] FABRICATED REPLACEMENT FLOOR TO SIDEWALL SUPPORT USING ITEM: BAC1496-444#7075T62 LOT: 1479718-1 IAW SRM 51-40-05 SRM 51-40-02 SRM 51-40-08 AND DWG 143A7501 ID:0001 REV: B. FABRICATED FLOOR TO SIDEWALL SUPPORT SPLICE REPAIR AT BS 500B +10 USING BAC1496-444#7075T62 LOT: 1479718-1 IAW SRM 53-00-53-2R-5 SECTION 4.D-H; SRM 51-40-08 AND 51-40-05.;[05] CERTIFIED CORRECTIVE ACTION #4. CORRECTED ENTRY- APPLICABLE REFERENCE FOR THIS REPAIR IS SRM 53-00-53-2R-6 REPAIR 6. REPAIR SPLICE LOCATED BETWEEN FRAMES. BS 500B +10'.;[06] VERIFIED APPLICABLE REFERENCE FOR THIS REPAIR IS SRM 53-00-53-2R-6 REPAIR 6. REPAIR SPLICE LOCATED BETWEEN FRAMES. STA 500B + 10'.
